CSpace  > 应用数学研究所
Lorentz序列空间的装球问题
张波1; Ptuciennik R2; 叶以宁3
1994
Source Publication数学学报
ISSN0583-1431
Volume037Issue:005Pages:611
AbstractBanach空间中装球问题的研究,近四十年来已取得了令人瞩目的发展。Banach空间的装球值的范围已经确定,L^p空间及Orlicz序列空间LM等许多经典Banach间装球值已经找到。本文又一类经典Banach空间-Lorentz序列空间的装球值。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36620
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.波兰波兹南工业大学
3.哈尔滨理工大学
Recommended Citation
GB/T 7714
张波,Ptuciennik R,叶以宁. Lorentz序列空间的装球问题[J]. 数学学报,1994,037(005):611.
APA 张波,Ptuciennik R,&叶以宁.(1994).Lorentz序列空间的装球问题.数学学报,037(005),611.
MLA 张波,et al."Lorentz序列空间的装球问题".数学学报 037.005(1994):611.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张波]'s Articles
[Ptuciennik R]'s Articles
[叶以宁]'s Articles
Baidu academic
Similar articles in Baidu academic
[张波]'s Articles
[Ptuciennik R]'s Articles
[叶以宁]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张波]'s Articles
[Ptuciennik R]'s Articles
[叶以宁]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.